# SDR CKSA98029

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 593-603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE FS 593 TO FS 603 LT STR 49.  REPAIRED SKIN DAMAGE IAW AIA EA NR L1-53-013 MARSHALLS DWG NR MT2-05-0282.  FAA APPROVED ON FORM 8110-3 DATED 2/10/98.
